Problems in the regularity theory of functional equations

Research output: Contribution to journalReview article

9 Citations (Scopus)

Abstract

We formulate eleven problems from the regularity theory of functional equations. We also survey related results, known methods, and approaches.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalAequationes Mathematicae
Volume63
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2002

    Fingerprint

Keywords

  • Functional equations
  • Regularity problems
  • Regularity theorems

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this